Drexel dragonThe Math ForumDonate to the Math Forum



Search All of the Math Forum:

Views expressed in these public forums are not endorsed by Drexel University or The Math Forum.


Math Forum » Discussions » Inactive » Historia-Matematica

Topic: [HM] An article of Struik
Replies: 3   Last Post: Feb 6, 2006 7:55 AM

Advanced Search

Back to Topic List Back to Topic List Jump to Tree View Jump to Tree View   Messages: [ Previous | Next ]
David Kullman

Posts: 14
Registered: 12/3/04
Re: [HM] An article of Struik
Posted: Feb 1, 2006 4:44 PM
  Click to see the message monospaced in plain text Plain Text   Click to reply to this topic Reply


Struik's article, "Omar Khayyam, Mathematician," appeared in THE
MATHEMATICS TEACHER, vol. 51 (April 1958), pp. 280-285.

Best wishes,
David Kullman
Miami University
Oxford, Ohio




Point your RSS reader here for a feed of the latest messages in this topic.

[Privacy Policy] [Terms of Use]

© Drexel University 1994-2014. All Rights Reserved.
The Math Forum is a research and educational enterprise of the Drexel University School of Education.